TITLE

Solutions with multiple spike patterns for an elliptic system

AUTHOR(S)
Ramos, Miguel; Tavares, Hugo
PUB. DATE
January 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2008, Vol. 31 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a system of the form $$- \varepsilon^2 \Delta u + V(x)u=g(v)$$ , $$-\varepsilon^2 \Delta v + V(x)v=f(u)$$ in an open domain $$\Omega$$ of $$ {\mathbb{R}}^N$$ , with Dirichlet conditions at the boundary (if any). We suppose that f and g are power-type non-linearities, having superlinear and subcritical growth at infinity. We prove the existence of positive solutions $$u_{\varepsilon}$$ and $$v_{\varepsilon} $$ which concentrate, as $$\varepsilon\to 0$$ , at a prescribed finite number of local minimum points of V( x), possibly degenerate.
ACCESSION #
26762578

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics